as i am unsure how this all works ,would love to know if I am on the right site.? Have had afib or flutter 20yrs---- post mitral commisserotomy 1994 & fairly stable overal.l on Tikosyn .25mg 3x day. Toprol100mg last 8yrs now afib continuous. feel dizzy etc. .Cardioversion was done 1mth ago during EE? no need to zap me!! now debating whether to repeat Cardioversion. EP. started me on Pradaxa Should I have ablation? L. Atrium enlarged. mild mitral regurg.present I am 70yrs F.
Hello and hope you are doing well.
Understand your predicament.
For symptomatic, drug-refractory atrial fibrillation, cardioversion helps restore the rhythm. Electrical cardioversion is effective in restoring sinus rhythm in patients with atrial fibrillation (AF) in >90% of patients, but recurrence of AF is known to occur. For this ablation or implantable atrial defibrillators have been proven to give long term results. Please discuss these options with your consulting doctor.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.